# SDR A6WA2019121147049

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3170751
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EDGE MEMBER CRACKED ON FWD SIDE OF DOOR  AIRCRAFT REMOVED FROM SERVICE   REMOVED AND REPLACED EDGE MEMBER IAW CRJ-200 SRM 51-42-06 AND 51-42-10
